Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 145, NWS Atlanta, GA

June 15, 2010Clarke County, Jackson County, Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 8:24 PM EDT for Clarke County, Jackson County, Madison County, Georgia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 8:24 PM EDT (00:24 UTC)
Expired
Jun 15, 2010, 9:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clarke County, GA, Jackson County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 123 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:24 PM EDTTSTM WND DMG2 Ne Athens, GASIX TREES DOWN ACROSS VARIOUS PORTIONS OF THE COUNTY.
Jun 15, 8:52 PM EDTTSTM WND DMGDanielsville, GASIX TREES DOWN ACROSS THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
799 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS52 KFFC 160024
SVRFFC
GAC059-157-195-160115-
/O.NEW.KFFC.SV.W.0145.100616T0024Z-100616T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CLARKE COUNTY IN NORTHEAST GEORGIA
  SOUTHEASTERN JACKSON COUNTY IN NORTHEAST GEORGIA
  MADISON COUNTY IN NORTHEAST GEORGIA

* UNTIL 915 PM EDT

* AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NICHOLSON TO HULL...MOVING EAST AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  NEESE...ILA...COLBERT AND DANIELSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3425 8325 3425 8316 3420 8308 3417 8309
      3416 8307 3414 8306 3392 8335 3407 8344
      3416 8353 3421 8336 3427 8329
TIME...MOT...LOC 0024Z 248DEG 10KT 3417 8344 3410 8333
          3397 8331

$$
2 follow-up statements
119 
WWUS52 KFFC 160049
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT TUE JUN 15 2010

GAC059-160057-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-100616T0115Z/
CLARKE GA-
849 PM EDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARKE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTHEAST INTO MADISON 
COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3425 8325 3425 8316 3420 8308 3417 8309
      3416 8307 3414 8306 3400 8324 3408 8340
      3417 8347 3421 8336 3427 8329
TIME...MOT...LOC 0047Z 208DEG 14KT 3410 8326

$$

GAC157-195-160115-
/O.CON.KFFC.SV.W.0145.000000T0000Z-100616T0115Z/
MADISON GA-JACKSON GA-
849 PM EDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EAST CENTRAL JACKSON AND MADISON COUNTIES...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DIAMOND HILL...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DANIELSVILLE...ILA AND POCATALIGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3425 8325 3425 8316 3420 8308 3417 8309
      3416 8307 3414 8306 3400 8324 3408 8340
      3417 8347 3421 8336 3427 8329
TIME...MOT...LOC 0047Z 208DEG 14KT 3410 8326

$$
396 
WWUS52 KFFC 160103
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT TUE JUN 15 2010

GAC157-160113-
/O.CAN.KFFC.SV.W.0145.000000T0000Z-100616T0115Z/
JACKSON GA-
903 PM EDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JACKSON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED JACKSON COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3425 8325 3425 8316 3420 8308 3417 8309
      3416 8307 3414 8306 3400 8324 3408 8334
      3415 8334 3421 8336 3427 8329
TIME...MOT...LOC 0103Z 208DEG 14KT 3415 8322

$$

GAC195-160115-
/O.CON.KFFC.SV.W.0145.000000T0000Z-100616T0115Z/
MADISON GA-
903 PM EDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR MADISON COUNTY...

AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
DANIELSVILLE...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POCATALIGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3425 8325 3425 8316 3420 8308 3417 8309
      3416 8307 3414 8306 3400 8324 3408 8334
      3415 8334 3421 8336 3427 8329
TIME...MOT...LOC 0103Z 208DEG 14KT 3415 8322

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:10 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 15, 6:10 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT TUE JUN 15 2010

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE ATMOSPHERE IS BECOMING EXTREMELY UNSTABLE THIS AFTERNOON WITH
LAPS ANALYSIS MLCAPES AROUND 3000-4000 J/KG IN VERY WEAK SHEAR
ENVIRONMENT. ALONG WITH PRECIPITABLE WATER NEAR 2 INCHES AND DELTA
THETA-E AROUND 30K...THE RESULT IS A PRETTY CLASSIC PULSE STORM
ENVIRONMENT. STORMS HAVE BEEN SLOW TO DEVELOP OVER GEORGIA THIS
AFTERNOON...CLOSEST TO THE CENTER OF THE SUBTROPICAL HIGH. THE 12Z
FFC SOUNDING SHOWED H5 TEMPS ONLY A COUPLE DEGREES WARMER THAN
BMX...ENOUGH ONLY TO DELAY STORM DEVELOPMENT FOR A FEW HOURS.
EXPECT FAIRLY VIGOROUS CONVECTION TO DEVELOP THIS AFTERNOON AND
EVENING. LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN OVER THE NEXT
FEW DAYS WITH THE MOIST TROPICAL AIRMASS REMAINING IN
PLACE...THOUGH THE UPPER RIDGE DRIFTS A BIT TO OUR WEST. A COASTAL
TROUGH BECOMES A BIT BETTER DEFINED WEDNESDAY AND THURSDAY WHICH
SHOULD LEAD TO DIURNAL THUNDERSTORM ACTIVITY ALONG THE SEA-BREEZE
AND WEAK NORTHWEST FLOW SHORTWAVES STARTING TO CROSS GEORGIA
SHOULD LEAD TO STORMS ELSEWHERE ACROSS THE FORECAST AREA...IN
SPITE OF SLIGHTLY LESS INSTABILITY OVER THE NEXT COUPLE DAYS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE UPPER LEVEL RIDGE REMAINS OVER THE SOUTHERN PLAINS AND LOWER
MISSISSIPPI VALLEY THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK.
THE BERMUDA HIGH CONTINUES TO NOSE INTO FLORIDA/GEORGIA FROM THE
EAST...WITH US REMAINING ON THE VERY WARM AND MUGGY WESTERN
PERIPHERY OF THE HIGH. EXPECT AT LEAST SCATTERED THUNDERSTORMS
EACH DAY...MAINLY OF THE AFTERNOON AND EVENING VARIETY.

RRH

&&

.AVIATION...
TS DEVELOPED ACROSS MAJORITY OF TAF SITES THIS EVENING. EXPECT THIS
TO CONTINUE THROUGH ABOUT 02Z ALTHOUGH GFS INDICATES TS MAY HOLD ON
THROUGH 12Z. SOME WIND SHIFTS AND GUSTS TO 25KTS POSSIBLE WITH
OUTFLOW FROM TS...BUT WILL MAINLY REMAIN IN W FLOW...BECOMING NW
WEDNESDAY BY 18Z. HZ/BR POSSIBLE WEDNESDAY MORNING...ESPECIALLY AT
THE SITES THAT RECEIVED RA THIS AFTERNOON. TS AGAIN WEDNESDAY
AFTERNOON AND WILL INCLUDE CB IN TAFS FOR NOW...SINCE LOCATION WILL
BE SCATTERED.

JLF
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  94  71  95  70 /  30  30  30  30  20
ATLANTA         75  93  74  92  70 /  30  40  30  40  20
BLAIRSVILLE     70  88  68  89  64 /  30  40  30  30  20
CARTERSVILLE    69  93  69  92  67 /  30  40  30  40  20
COLUMBUS        76  96  74  92  73 /  30  40  30  40  20
GAINESVILLE     73  93  72  92  70 /  30  40  30  30  20
MACON           74  95  73  94  72 /  30  30  30  40  20
ROME            73  93  71  93  67 /  30  40  30  40  20
PEACHTREE CITY  72  93  70  92  68 /  30  40  30  40  20
VIDALIA         76  96  75  93  74 /  40  30  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Jun 15, 5:00 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT TUE JUN 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 PM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT
SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH
AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS AFTERNOON
ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA.

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...BUT
WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST THIS EVENING. THIS
WILL ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK
SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE RIDGE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE GUSTY WINDS AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SMALL
HAIL WILL ALSO BE POSSIBLE. IN ADDITION...HEAT INDICES ARE EXPECTED
TO CLIMB TO NEAR 105 DEGREES THIS AFTERNOON...GENERALLY ALONG AND
SOUTH OF A LINE FROM COLUMBUS...TO COVINGTON...TO ATHENS.

.DISCUSSION...
THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR
THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000. THE
INSTABILITY ALONG WITH THE SLIGHTLY WEAKENED UPPER RIDGE WILL ALLOW
THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS WILL BE SEVERE. AS TEMPERATURES CLIMB...HEAT INDICES
ARE EXPECTED TO REACH 105 DEGREES OR HIGHER ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA. WITH THESE VERY HOT
CONDITIONS...HEAT-RELATED ILLNESSES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...HOWEVER SPOTTERS
ARE ENCOURAGED TO REPORT SEVERE WEATHER AT WWW.WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 15, 7:50 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     PEACHTREE CITY          33.40N 84.58W
06/15/2010                   FAYETTE            GA   NWS EMPLOYEE

            FOUR TREES DOWN ON 74 BETWEEN 54 AND TDK BLVD.

&&

JLF
Special weather statement, Jun 15, 7:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
752 PM EDT TUE JUN 15 2010

GAZ057-160015-
752 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN HENRY COUNTY UNTIL 815 PM EDT...

AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HAMPTON TO LOCUST GROVE...MOVING NORTHEAST
AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS ACTIVITY....INCLUDING AREAS AROUND
ATLANTA MOTOR SPEEDWAY...LUELLA...LOCUST
GROVE...HAMPTON...LOVEJOY...BLACKSVILLE...EAGLES
LANDING...FLIPPEN...OLA...MCDONOUGH AND KELLEYTOWN. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 15, 8:01 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 PM EDT TUE JUN 15 2010

GAZ059-160030-
801 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT
LIGHTNING IN JASPER COUNTY UNTIL 830 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING NORTHEAST AT
5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JASPER COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MCELHENEYS CROSSROADS...ADGATEVILLE...PIEDMONT...CALVIN
AND MONTICELLO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 15, 8:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT TUE JUN 15 2010

GAZ097-098-107>113-160030-
807 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WILCOX...
TELFAIR...WHEELER...TOOMBS...MONTGOMERY...PULASKI...DODGE...TREUTLEN
AND LAURENS COUNTIES UNTIL 830 PM EDT...

AT 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POPE CITY TO VIDALIA...MOVING NORTHEAST AT
5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR...WHEELER...TOOMBS...MONTGOMERY...PULASKI...
DODGE...TREUTLEN AND LAURENS COUNTIES THROUGH 830 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIDALIA...HIGGSTON...AILEY...LITTLE OCMULGEE STATE
PARK...GLENWOOD...ALAMO...HELENA...MCRAE...JAY BIRD
SPRINGS...ACHORD...CHAUNCEY...POPE CITY...MOUNT VERNON...UNION AND
FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Jun 15, 8:11 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT TUE JUN 15 2010

GAZ025-027-036-160045-
811 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CLARKE...MADISON AND JACKSON COUNTIES UNTIL 845 PM EDT...

AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARRETTS MILL...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CLARKE...MADISON AND JACKSON COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BEECHWOOD HILLS...JAMES
HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...WINTERVILLE...OCONEE
HEIGHTS...BARRETTS MILL...ATHENS...HULL...SANDY CREEK RECREATION
AREA...DIAMOND HILL...SANFORD...CENTER...NEESE...ILA AND NICHOLSON.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 8:22 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 PM EDT TUE JUN 15 2010

GAZ105-106-160045-
822 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT
LIGHTNING IN WESTERN CRISP AND SOUTHERN DOOLY COUNTIES UNTIL 845 PM
EDT...

AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGIA VETERANS MEMORIAL STATE
PARK...MOVING NORTHEAST AT 5 MPH.  THIS STORM IS STRENGTHENING AND
IS CAPABLE OF PRODUCING DIME SIZED HAIL AND FREQUENT LIGHTNING AS IT
MOVES INTO SOUTHERN DOOLY COUNTY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:07 PM EDTSevere Thunderstorm WarningFFCWhite38 min
Jun 15, 8:11 PM EDTSevere Thunderstorm WarningFFCJasper34 min
Jun 15, 8:27 PM EDTSevere Thunderstorm WarningFFCPutnam28 min
Jun 15, 9:25 PM EDTSevere Thunderstorm WarningFFCCrisp18 min
Jun 16, 7:08 PM EDTSevere Thunderstorm WarningFFCChattahoochee37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.